# SDR UALA2010081703003

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 64,243 hours, 19,748 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042205U1
- Part serial: 1111
- Condition: Deployed
- Location: Position 4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R - DOOR SLIDE DEPLOYED.  REPLACED DEPLOYED SLIDE WITH SERVICEABLE SLIDE ASSY.
